# SDR PNSA980903

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECT LIGHT ILLUMINATED IN FLIGHT.  FLIGHT CREW INVESTIGATED AND DID NOT SMELL SMOKE.  AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE INVESTIGATED AND COULD NOT DETERMINE SOURCE.  IT WAS NOTICED THAT THE OVER HEADLIGHT FLICKERED INTERMITTANTLY WHEN DOOR WAS CLOSED.  HOWEVER, IT DID NOT EMIT SMOKE.  LAMP WAS REPLACED ANYWAY AND NO FURTHER PROBLEMS NOTED WITH SYSTEM.  SYSTEM TESTS WERE NORMAL.
